Sh:590

Bib entry
@article{Sh:590,
 author = {Shelah, Saharon},
 title = {{On a problem of Steve Kalikow}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {166},
 number = {1-2},
 year = {2000},
 pages = {137--151},
 issn = {0016-2736},
 mrclass = {03E05 (03E35)},
 mrnumber = {1804708},
 mrreviewer = {P\'eter Komj\'ath},
 note = {\href{https://arxiv.org/abs/math/9705226}{arXiv: math/9705226}},
 arxiv_number = {math/9705226},
 specialissue = {Saharon Shelah's anniversary issue}
}